Please use this identifier to cite or link to this item:
Title: Stable heteroclinic cycles and symbolic dynamics
Author: Alsedà i Soler, Lluís
Gambaudo, Jean-Marc
Mumbrú i Rodriguez, Pere
Keywords: Física estadística
Sistemes dinàmics diferenciables
Statistical physics
Differentiable dynamical systems
Issue Date: 1994
Publisher: American Institute of Physics
Note: Reproducció del document publicat a:
It is part of: Chaos, 1994, vol. 4, num. 2, p. 407-419
ISSN: 1054-1500
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
14961.pdf692.15 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.